Coincidence and common fixed points theorem on generalized contractive condition in cone metric spaces under c-distance

Zaid Mohammed Fadail, Abd. Ghafur Ahmad

Research output: Contribution to journalArticle

Abstract

In this paper, we prove some common fixed point results with generalized contractive condition under the concept of a c-distance in cone metric spaces. Our results, extend and improve some well-known contractive conditions in literature.

Original languageEnglish
Pages (from-to)3711-3723
Number of pages13
JournalApplied Mathematical Sciences
Volume9
Issue number73-76
DOIs
Publication statusPublished - 2015

Fingerprint

Cone Metric Space
Coincidence
Common Fixed Point
Fixed point theorem
Cones
Concepts

Keywords

  • c-distance
  • Coincidence points
  • Common fixed points
  • Cone metric spaces
  • Fixed points

ASJC Scopus subject areas

  • Applied Mathematics

Cite this

Coincidence and common fixed points theorem on generalized contractive condition in cone metric spaces under c-distance. / Fadail, Zaid Mohammed; Ahmad, Abd. Ghafur.

In: Applied Mathematical Sciences, Vol. 9, No. 73-76, 2015, p. 3711-3723.

Research output: Contribution to journalArticle

@article{4b64bc8ca8dc4235b2d9893d2493e501,
title = "Coincidence and common fixed points theorem on generalized contractive condition in cone metric spaces under c-distance",
abstract = "In this paper, we prove some common fixed point results with generalized contractive condition under the concept of a c-distance in cone metric spaces. Our results, extend and improve some well-known contractive conditions in literature.",
keywords = "c-distance, Coincidence points, Common fixed points, Cone metric spaces, Fixed points",
author = "Fadail, {Zaid Mohammed} and Ahmad, {Abd. Ghafur}",
year = "2015",
doi = "10.12988/ams.2015.52155",
language = "English",
volume = "9",
pages = "3711--3723",
journal = "Applied Mathematical Sciences",
issn = "1312-885X",
publisher = "Hikari Ltd.",
number = "73-76",

}

TY - JOUR

T1 - Coincidence and common fixed points theorem on generalized contractive condition in cone metric spaces under c-distance

AU - Fadail, Zaid Mohammed

AU - Ahmad, Abd. Ghafur

PY - 2015

Y1 - 2015

N2 - In this paper, we prove some common fixed point results with generalized contractive condition under the concept of a c-distance in cone metric spaces. Our results, extend and improve some well-known contractive conditions in literature.

AB - In this paper, we prove some common fixed point results with generalized contractive condition under the concept of a c-distance in cone metric spaces. Our results, extend and improve some well-known contractive conditions in literature.

KW - c-distance

KW - Coincidence points

KW - Common fixed points

KW - Cone metric spaces

KW - Fixed points

UR - http://www.scopus.com/inward/record.url?scp=84936756470&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84936756470&partnerID=8YFLogxK

U2 - 10.12988/ams.2015.52155

DO - 10.12988/ams.2015.52155

M3 - Article

AN - SCOPUS:84936756470

VL - 9

SP - 3711

EP - 3723

JO - Applied Mathematical Sciences

JF - Applied Mathematical Sciences

SN - 1312-885X

IS - 73-76

ER -